Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 19, 2013, 4:25 PM CDT for 4 counties in Kansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 4:25 PM CDT (21:25 UTC)
- Expired
- May 19, 2013, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:28 PM CDT | HAIL 1 | 4 Ene Wakefield, KS | |
| May 19, 4:34 PM CDT | HAIL 0.88 | 3 E Wakefield, KS | 50 MPH WINDS ALSO REPORTED. |
| May 19, 4:34 PM CDT | HAIL 1.5 | 3 Ene Wakefield, KS | |
| May 19, 4:47 PM CDT | HAIL 0.88 | 3 E Wakefield, KS | 50 MPH WINDS ALSO REPORTED. |
| May 19, 4:50 PM CDT | HAIL 1 | 4 N Randolph, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS53 KTOP 192125
SVRTOP
KSC027-041-061-161-192215-
/O.NEW.KTOP.SV.W.0035.130519T2125Z-130519T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
425 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
NORTHEAST DICKINSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
WESTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 515 PM CDT
* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAKEFIELD...
AND MOVING NORTHEAST AT 30 MPH. ADDITIONAL STORMS WERE LOCATED
NEAR MOONLIGHT...AND WILL LIKELY BECOME SEVERE AS WELL.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...MOONLIGHT...MILFORD...MILFORD LAKE...AND
RANDOLPH.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3943 9671 3942 9673 3942 9671
3940 9672 3937 9669 3936 9669 3892 9702
3898 9718 3955 9688
TIME...MOT...LOC 2124Z 211DEG 25KT 3921 9698
HAIL...1.25IN
WIND...60MPH
$$
BARJENBRUCH3 follow-up statements
103
WWUS53 KTOP 192131
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
431 PM CDT SUN MAY 19 2013
KSC027-041-061-161-192215-
/O.CON.KTOP.SV.W.0035.000000T0000Z-130519T2215Z/
RILEY-CLAY-DICKINSON-GEARY-
431 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GEARY...NORTH CENTRAL DICKINSON...SOUTHEASTERN CLAY AND WESTERN RILEY
COUNTIES UNTIL 515 PM CDT...
AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WAKEFIELD...AND MOVING NORTHEAST AT 30 MPH. A SECOND SEVERE
THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MOONLIGHT.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 3 MILES
EAST OF WAKEFIELD.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...MILFORD...MILFORD LAKE...AND RANDOLPH.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3943 9671 3942 9673 3942 9671
3940 9672 3937 9669 3936 9669 3892 9702
3898 9718 3955 9688
TIME...MOT...LOC 2131Z 211DEG 25KT 3925 9695
HAIL...1.50IN
WIND...60MPH
$$
BARJENBRUCH932
WWUS53 KTOP 192153
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
453 PM CDT SUN MAY 19 2013
KSC027-041-061-161-192215-
/O.CON.KTOP.SV.W.0035.000000T0000Z-130519T2215Z/
RILEY-CLAY-DICKINSON-GEARY-
453 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GEARY...NORTH CENTRAL DICKINSON...SOUTHEASTERN CLAY AND WESTERN RILEY
COUNTIES UNTIL 515 PM CDT...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEONARDVILLE...AND MOVING NORTHEAST AT 30 MPH. OTHER SEVERE STORMS
WERE LOCATED 5 MILES NORTHEAST OF ABILENE.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER TO PING PONG SIZE
HAIL AND WINDS TO 50 MPH EAST OF WAKEFIELD WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RANDOLPH.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3943 9671 3942 9673 3942 9671
3940 9672 3937 9669 3936 9669 3892 9702
3898 9718 3955 9688
TIME...MOT...LOC 2152Z 211DEG 25KT 3937 9685
HAIL...1.50IN
WIND...60MPH
$$
BARJENBRUCH072
WWUS53 KTOP 192215
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
515 PM CDT SUN MAY 19 2013
KSC027-041-061-161-192225-
/O.EXP.KTOP.SV.W.0035.000000T0000Z-130519T2215Z/
RILEY-CLAY-DICKINSON-GEARY-
515 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEARY...NORTH
CENTRAL DICKINSON...SOUTHEASTERN CLAY AND WESTERN RILEY COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE STILL EXPECTED.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT.
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3943 9671 3942 9673 3942 9671
3940 9672 3937 9669 3936 9669 3892 9702
3898 9718 3955 9688
TIME...MOT...LOC 2215Z 211DEG 25KT 3951 9674
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:22 PM CDT, 3 minutes earlier.
Area forecast discussion, May 19, 4:22 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 422 PM CDT SUN MAY 19 2013 .SHORT TERM...(TONIGHT) ISSUED AT 419 PM CDT SUN MAY 19 2013 STRONG TO SEVERE CONVECTION IS EXPECTED TO CONTINUE ACROSS THE CWA THIS EVENING. UPPER JET IS NOSING INTO SOUTH CENTRAL KANSAS WITH MUCH OF THE CWA UNDER THE FAVORABLE LEFT EXIT REGION ENHANCING LIFT OVER NORTH CENTRAL AND NORTHEAST KANSAS. STEEP MID LEVEL LAPSE RATES OF 8 TO 9 DEGREES CELSIUS HAVE OVERSPREAD NORTHEAST KANSAS AS THE UPPER TROUGH PIVOTS NORTHEAST THIS AFTERNOON AND EVENING. CAPE VALUES HAVE INCREASED TO 2000 TO 4000 J/KG AND BULK SHEAR OF 40 TO 50 KTS. POTENTIAL FOR ISOLATED TORNADOES IS EXPECTED TO CONTINUE INTO THE MID EVENING HOURS. 0-1 KM STORM RELATIVE HELICITY 100 TO 150 M2/S2 IS FORECAST FROM SOUTH CENTRAL KANSAS ACROSS EAST CENTRAL KANSAS THIS EVENING. A COLD FRONT WILL ALSO MOVE THROUGH MUCH OF THE CWA TONIGHT BEFORE STALLING SOUTHEAST OF THE TURNPIKE TOWARD MORNING. LOWS TONIGHT WILL RANGE FROM THE MID 50S NORTH CENTRAL TO THE MID 60S EAST CENTRAL. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 419 PM CDT SUN MAY 19 2013 UPPER LOW WILL CUTOFF OVER THE NORTHERN PLAINS MONDAY AND MOVE LITTLE THROUGH TUESDAY. WITH THE COLD AIR ALOFT THERE WILL BE STEEPER LAPSE RATES AND A CONTINUED POTENTIAL FOR SOME CONVECTION GRAZING THE NORTHERN CWA UNTIL THE UPPER LOW SPINS EASTWARD BY WEDNESDAY. AT THE SAME TIME...THE BOUNDARY THAT GETS PUSHED SOUTHWARD INTO SOUTHERN KS WILL LINGER WITH CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE SOUTHERN AND ESPECIALLY THE FAR SOUTHEAST CWA UNTIL THE EASTWARD MOVEMENT OF THE UPPER TROUGH PUSHES THE BOUNDARY AND DRIER AIR SOUTH OF THE CWA. THIS WILL TAKE PLACE TUESDAY NIGHT THROUGH WEDNESDAY. HIGHS MONDAY WILL BE IN THE 80S...THEN COOLING INTO GENERALLY THE MIDDLE 70S FOR TUESDAY AND WEDNESDAY. AS THE UPPER TROUGH CONTINUES TO SHIFT EASTWARD THROUGH THE END OF THE WEEK...WARM AIR ADVECTION WILL SPREAD NORTHEASTWARD ACROSS THE AREA AS UPPER RIDGING ALOFT DEVELOPS ACROSS THE CENTRAL PLAINS. THIS WILL WARRANT A REINTRODUCTION OF CHANCES FOR THUNDERSTORMS THURSDAY INTO THE WEEKEND. AS THIS OCCURS...HIGHS SHOULD BEGIN TO EDGE BACK INTO THE LOW TO MID 80S FOR THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 419 PM CDT SUN MAY 19 2013 VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF TSRA INTO THE TERMINALS WITH MHK IN THE 19Z-20Z TIME FRAME AND TOP AND FOE AROUND 22Z. WITH SCATTERED TSRA EXPECTED HAVE INCLUDED MVFR CIGS AND VSBYS IN TAFS THROUGH 02Z. WINDS WILL CONTINUE TO BE GUSTY OUT OF THE SOUTH THROUGH THE THE EARLY EVENING THEN DECREASE AFTER 02Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...63 AVIATION...53
Hazardous weather outlook, May 19, 2:00 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 200 PM CDT SUN MAY 19 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-201900- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 200 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE ENTIRE AREA AS A STRONG UPPER SYSTEM APPROACHES THE AREA FROM THE WEST. THESE STORMS ARE EXPECTED TO BRING HAIL...WITH SOME GREATER THAN TWO INCHES...AS WELL AS STRONG DAMAGING WIND GUSTS AND ISOLATED TORNADOES. STORMS WILL MOVE THROUGH EAST AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS ANOTHER CHANCE FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING...WITH HIGHER CHANCES FOR SEVERE WEATHER ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. LARGE HAIL AND ISOLATED TORNADOES ARE THE PRIMARY THREAT FROM THESE STORMS. A CHANCE FOR THUNDERSTORMS RETURNS THURSDAY...WITH INTERMITTENT CHANCES FOR STORMS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 19, 2:27 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
227 PM CDT SUN MAY 19 2013
KSZ010-022-191945-
MARSHALL-RILEY-
227 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY AND
SOUTHWESTERN MARSHALL COUNTIES...
THROUGH 245 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 45
MPH ACROSS PORTIONS OF NORTHWESTERN RILEY AND SOUTHWESTERN MARSHALL
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS UP TO 40 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE WATERVILLE AND BLUE RAPIDS.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3965 9649 3957 9657 3957 9658 3954 9659
3953 9663 3948 9667 3948 9668 3946 9669
3946 9671 3942 9673 3942 9671 3936 9677
3941 9695 3957 9686 3957 9681 3964 9681
3971 9677
TIME...MOT...LOC 1927Z 212DEG 39KT 3946 9681
$$ BARJENBRUCHLocal storm report, May 19, 3:04 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
304 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 3 SSW BENNINGTON 38.99N 97.62W
05/19/2013 E1.00 INCH OTTAWA KS PUBLIC
&&
BYRNESpecial weather statement, May 19, 3:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
321 PM CDT SUN MAY 19 2013
KSZ037-038-192045-
MORRIS-WABAUNSEE-
321 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORRIS AND WABAUNSEE
COUNTIES...
THROUGH 345 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 40
MPH ACROSS PORTIONS OF NORTHEAST MORRIS AND WABAUNSEE COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ESKRIDGE AND ALMA.
A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
&&
LAT...LON 3876 9655 3907 9630 3890 9602 3873 9625
3874 9628 3874 9632 3874 9635 3866 9635
3865 9636
TIME...MOT...LOC 2020Z 218DEG 28KT 3878 9637
$$ PHILLIPSLocal storm report, May 19, 3:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
333 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 5 SW AXTELL 39.82N 96.33W
05/19/2013 E1.00 INCH MARSHALL KS PUBLIC
&&
BYRNELocal storm report, May 19, 4:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
407 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 ESE PAXICO 39.06N 96.10W
05/19/2013 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
&&
BYRNELocal storm report, May 19, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
422 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 W ROSSVILLE 39.14N 96.03W
05/19/2013 E1.50 INCH SHAWNEE KS PUBLIC
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:43 PM CDT | Special Weather Statement | TOP | Republic | 32 min |
| May 18, 9:21 PM CDT | Special Weather Statement | TOP | Ottawa | 39 min |
| May 18, 9:30 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 30 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 35 min |
| May 18, 10:04 PM CDT | Special Weather Statement | TOP | Dickinson | 26 min |
| May 18, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson | 48 min |
| May 18, 10:25 PM CDT | Tornado Warning | TOP | Clay, Cloud, Republic, Washington | 20 min |
| May 18, 10:33 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Marshall, Pottawatomie, Riley, Washington | 42 min |
| May 18, 10:36 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Republic, Washington | 39 min |
| May 18, 10:42 PM CDT | Tornado Warning | TOP | Washington | 33 min |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Marshall, Morris, Nemaha, Pottawatomie, Riley and 2 more | 48 min |
| May 18, 11:26 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie | 19 min |
| May 18, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson, Nemaha, Pottawatomie, Shawnee and 1 more | 47 min |
| May 19, 1:50 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 40 min |
| May 19, 2:27 PM CDT | Special Weather Statement | TOP | Riley | 18 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 39 min |
| May 19, 3:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 35 min |
| May 19, 3:21 PM CDT | Special Weather Statement | TOP | Wabaunsee | 24 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 66 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 48 min |
| May 19, 4:56 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 49 min |
| May 19, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 45 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 43 min |
| May 19, 5:09 PM CDT | Tornado Warning | TOP | Dickinson | 36 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| May 19, 5:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 39 min |
| May 19, 5:31 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 29 min |
| May 19, 5:33 PM CDT | Tornado Warning | TOP | Lyon | 27 min |
| May 19, 5:41 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Shawnee, Wabaunsee | 49 min |
| May 19, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 33 min |
| May 19, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 22 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| May 19, 6:13 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 47 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Douglas, Franklin, Jefferson, Osage, Shawnee | 52 min |
| May 19, 6:31 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson, Shawnee | 44 min |
| May 19, 6:39 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.